MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 8MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 8MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036180840
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was returned, and the lot number was confirmed with the packaging returned with the device.During visual inspection, the main coil was seen to be kinked/ bent.The main coil was seen to be stretched.The main coil was seen to be detached/separated from the delivery wire.The coil delivery wire was seen to be intact.Functional testing was not completed due to device condition.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event could not be replicated during device analysis; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer was that the subject coil got stuck in a non-stryker microcatheter and also got stretched in the middle part.The device was prepared as per dfu.Continues flush was set up and maintained throughout the procedure.No friction was noted in the hub of the catheter.The patients anatomy was of average tortuosity.During analysis, the coil delivery wire was seen to be intact.The main coil was kinked, stretched and detached.It is probable the main coil detached upon removal.An assignable cause of procedural factors will be assigned to the as reported events coil in catheter friction and main coil stretched as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of procedural factors will be assigned to the as analyzed events of main coil stretched, main coil kinked/bent and main coil prematurely detached/separated during use as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description
The coil (subject device) was returned for analysis and the device investigation revealed that the coil (subject device) was detached/separated during use.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.

Brand Name
TARGET XXL 360 8MM X 40CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19261228
Report Number3008881809-2024-00204
Device Sequence Number2569587
Product Code HCG
UDI-Device Identifier07613327466423
UDI-Public07613327466423
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036180840
Device Lot Number24618921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2024
Initial Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEONIS MOVA MICROCATHETER (SUMITOMO BAKELITE)
Patient SexUnknown